# SDR AALA201606169001

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 28,931 hours, 4,126 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Low Pressure
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  FLIGHT CREW REPORTED FUEL, LEFT PUMP 2, LOW PRESSURE ON ECAM AT CRUISE ALTITUDE.  FUEL SYS RETURNED TO NORMAL AND ECAM CAUTION WENT AWAY AFTER 15 MINUTES.  MAINTENANCE ACCOMPLISHED A PURGE OF THE PRESSURE SWITCH FEED LINE OF THE MAIN AND STANDBY FUEL PUMPS IAW TSM 29-21-00-810-852 AND AMM TASK 28-21-00-170-801-A,  2 GALLONS OF FUEL WAS REMOVED FROM LEFT ENGINE.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
